See Alike in...

Alike App

Browser

McFalls707

865d

Should I increase the dosage of my current medicine or switch to a new brand

Top reply
    • Tinyfairy

      865d

      It depends, how long have you been on it? How many times have you increased it while on it?

    • FutureNurse

      864d

      I second both of these. It definitely depends how long you’ve been taking it, adjustments to dosage, how you feel it’s working or not. A doctor definitely knows best though.

    • ajar

      865d

      For advice about medicine I'd definitely talk to a doctor, especially if you've been going to the same one while you've been taking your current medication

    • Tinyfairy

      865d

      It depends, how long have you been on it? How many times have you increased it while on it?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion